# SDR 29GA2015112800001

- Difficulty date: October 28, 2015
- Submitted: November 28, 2015
- Operation: Air carrier
- Aircraft: N336AG
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 32,808 hours, 36,933 cycles
- Engine: Ge CT7TP*
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 140041
- Part serial: 2178
- Condition: Inoperative
- Location: Anti-Skid Sys
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUP: DURING THE TAXI INTO THE GATE, BOTH CAPTAIN AND F/O LOST FULL BRAKING AUTHORITY.   INSPECTED FOUND NR 1 ANTI-SKID TRANSDUCER INOPERATIVE.  ALSO, FOUND EXCESSIVE AIR IN BRAKE SYSTEM.  R & R NR 1 ANTI-SKID TRANSDUCER IAW 32-43-15-04 MM.  ALSO, BLED THE BRAKE SYSTEM IAW 32-42-00 -02, MM, OPS CHECK OK IAW 32-42-00 MM.
